# SDR UALA2012041202208

- Difficulty date: April 12, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 45,680 hours, 11,855 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Starter
- Part number: 5198587
- Part serial: 203
- Condition: Making Metal
- Location: Apu
- Component: Apu
- Component part number: GTCP331200E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN ON START AT 30 PERCENT.  APU WILL NOT START, STARTER TURNS BUT WON' T ROTATE GEAR BOX. SUSPECT SHEARED STARTER SHAFT. REPLACED STARTER, NO HELP. FOUND STARTER GEAR BOX CHIP DETECTOR FILLED WITH LARGE METAL SHAVINGS. REPLACED APU.
